Hi there I was Just wondering if you could please advise me on the drugs my Nan (Grandma) is taking as she is
finding life harder and harder. She has had 2 heart failures over the last few years and since then she spends most
of the day in her chair falling asleep she just seems so drowsy all the time with no drive to do anything. The more
this happens the bigger she is getting and the harder it gets for her. She also gets the shakes really bad and
swollen feet. The thing is because we live in the U.K she is using the NHS and when she goes to see the G.P he is always rushed and i dont think he gets enough time to talk to her and review her drugs properly and also because it is the NHS from my experiance tend to use the cheapest availible drugs until they become a problem. the drugs she has right now are spironolactone, Losartan Potassium, Bisoprolol Fumarate, Furosemide, Cordarone x, Flucloxacillin and One-Alpha. What i was hoping is that someone here might have some suggestions of alternitive drugs to any of the ones she is taking now. That might reduce some of her symptoms she is getting now. So that i can suggest them to her G.P and see what he thinks. Any help anyone can give would be greatly appreciated thanks guys
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.